# SDR KY7A202311092038

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N508FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC508
- Aircraft time: 33,470 hours, 50,697 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT. CLEANED / LUBED/ INSPECTED AND PERFORMED MULTIPLE LANDING GEAR SWINGS PER SA227 MM CH 32-00-00
